en
Scientific article
English

Efficient bipartite quantum state purification in arbitrary dimensional Hilbert spaces

Published inJournal of physics. A, mathematical and general, vol. 34, no. 42, p. 8821-8833
Publication date2001
Abstract

A new purification scheme is proposed which applies to arbitrary dimensional bipartite quantum systems. It is based on the repeated application of a special class of nonlinear quantum maps and a single, local unitary operation. This special class of nonlinear quantum maps is generated in a natural way by a Hermitian generalized XOR-gate. The proposed purification scheme offers two major advantages, namely it does not require local depolarization operations at each step of the purification procedure and it purifies more efficiently than other known purification schemes.

Keywords
  • Computational physics
  • Quantum information and quantum mechanics
Citation (ISO format)
ALBER, Gernot et al. Efficient bipartite quantum state purification in arbitrary dimensional Hilbert spaces. In: Journal of physics. A, mathematical and general, 2001, vol. 34, n° 42, p. 8821–8833. doi: 10.1088/0305-4470/34/42/307
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0305-4470
506views
0downloads

Technical informations

Creation06/02/2014 8:45:00 AM
First validation06/02/2014 8:45:00 AM
Update time03/14/2023 9:16:31 PM
Status update03/14/2023 9:16:31 PM
Last indexation01/16/2024 10:46:56 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack